Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorShakhmurov, Veli B.
dc.date.accessioned2018-09-20T15:59:08Z
dc.date.available2018-09-20T15:59:08Z
dc.date.issued2008-02-01
dc.identifier.citationAgarwal, Ravi P. O'Regan, Donal; Shakhmurov, Veli B. (2008). Separable anisotropic differential operators in weighted abstract spaces and applications. Journal of Mathematical Analysis and Applications 338 (2), 970-983
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/10153
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectbanach space-valued functions
dc.subjectoperator-valued multipliers
dc.subjectumd spaces
dc.subjectr-bounded sets
dc.subjectboundary value problems
dc.subjectdifferential-operator equations
dc.subjectinterpolation of banach spaces
dc.subjectpositive operators
dc.subjectboundary-value-problems
dc.subjectfourier multiplier theorems
dc.subjectevolution-equations
dc.subjectimbedding theorems
dc.subjectbanach-spaces
dc.subjectlp-spaces
dc.titleSeparable anisotropic differential operators in weighted abstract spaces and applications
dc.typeArticle
dc.identifier.doi10.1016/j.jmaa.2007.05.078
dc.local.publishedsourcehttps://doi.org/10.1016/j.jmaa.2007.05.078
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland